# SDR HALA0218110900574

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 3,169 hours, 750 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LAVATORY SMOKE ECAM TRIGGERED DURING CRUISE, THEN EXTINGUISHED AFTER APP 4 SECONDS. F/A'S REPORTED NO SIGNS OF SMOKE IN ALL LAVS.// PERFORMED GVI OF ALL LAV, NO DEFECTS NOTED. OPS TEST THE LAVATORY/SMOKE DETECTION SYS PER AMM TASK 26-17-00-710-001-A. OPS TEST OK. OK FOR SVC.
